Poor M. He's been complaining about his "blue and white pills" for the past couple of weeks now and I was just hoping the side effect was temporary, but it doesn't seem to be going away. It seems the Strattera is making him randomly nauseous and it's even causing vomit to reflux up into his throat. He also complains that it makes his breath taste bad. I mean, he's not all day long miserable or anything, but it just ticks me off that I have no one to call and tell this to. I just hate be dumped off into oblivion from the psychiatric hospital and having this span of time where I have no resources! I was told on Thursday that M was being outplaced, Friday they confirmed that there was room in their school of choice, and I was told I'd get a call, hopefully by the end of the day Friday, to set up the emergency PPT meeting to get this done so M could start school early this week. Well, here it is the end of the school day Monday and I still have NO WORD on when this "emergency PPT meeting" is being held. Meanwhile, my child is receiving no education. He's been out of school and home with me and he's very anxious about returning, because as of right now, I've been taking it one day at a time with him not telling him until I know exactly when he starts the new school. He's starting to go bonkers with the long weekend! The Extended Day Program now wants to start him tomorrow, but still with no word from the school and no clue what services the school will provide and what their advice is and what psychiatrist will be primary (the school psychiatrist or day program psychiatrist), I feel SO clueless. So, yet again, I am ticked off that I am just dumped off with no resources...no one to pick up the phone and call and bounce all of these CHANGES off of and say, "What is best for my child? What do I do? YOU are the professional!" AGH! This vast unknown is killing me and not being able to help my child who has vomit boiling up into his throat just pisses me off. I guess I'll call the pharmacy and see if it's Ok to give him childrens Pepto or something to at least calm the side effects until we have a psychiatrist to decide what to do with the medicine.